American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Louis Funar, Cornel Pintea and Ping Zhang. Examples of smooth maps with finitely many critical points in dimensions $(4,3)$, $(8,5)$ and $(16,9)$. Proc. Amer. Math. Soc. 138 (2010) 355-365. MR 2550201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] César Camacho and Bruno Scardua. On foliations with Morse singularities. Proc. Amer. Math. Soc. 136 (2008) 4065-4073. MR 2425748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Rustam Sadykov. Bordism groups of special generic mappings. Proc. Amer. Math. Soc. 133 (2005) 931-936. MR 2113946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Osamu Saeki and Yasushi Takeda. Canceling branch points and cusps on projections of knotted surfaces in $4$-space. Proc. Amer. Math. Soc. 132 (2004) 3097-3101. MR 2063132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Max Neumann-Coto. On the double curves of least area tori. Proc. Amer. Math. Soc. 125 (1997) 2463-2469. MR 1415336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Marvin Ortel. A counterexample to access theorems for $C\sp \infty$ functions . Proc. Amer. Math. Soc. 123 (1995) 819-825. MR 1239802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Shigeki Kikuchi and Osamu Saeki. Remarks on the topology of folds . Proc. Amer. Math. Soc. 123 (1995) 905-908. MR 1283556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Harold Levine. Computing the Euler characteristic of a manifold with boundary . Proc. Amer. Math. Soc. 123 (1995) 2563-2567. MR 1307546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Domenico Luminati. Factorizations of generic mappings between surfaces . Proc. Amer. Math. Soc. 118 (1993) 247-253. MR 1170547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. Izumiya and W. L. Marar. The Euler characteristic of a generic wavefront in a $3$-manifold . Proc. Amer. Math. Soc. 118 (1993) 1347-1350. MR 1165055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Adam Kowalczyk. The preparation theorem for composite functions . Proc. Amer. Math. Soc. 101 (1987) 582-584. MR 908673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Wojciech Kucharz. Examples in the theory of sufficiency of jets . Proc. Amer. Math. Soc. 96 (1986) 163-166. MR 813830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] John McKay. Cartan matrices, finite groups of quaternions, and Kleinian singularities . Proc. Amer. Math. Soc. 81 (1981) 153-154. MR 589160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. J. Blank and C. Curley. Desingularizing maps of corank one . Proc. Amer. Math. Soc. 80 (1980) 483-486. MR 581010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia